# SDR SWIA202005210838

- Difficulty date: March 18, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 39,479 hours, 36,631 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plug
- Condition: Migrated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 EACH FREEZE PLUGS FOUND MIGRATED AROUND PANEL CUTOUT 132AL   (C-CHECK) RO 5/19/2020   REPAIRED 3 OFF DISCREPANT FREEZE PLUGS COMMON TO PANEL CUTOUT 132AL IAW BOMBARDIER REO.SKYCARD AND FORM M-337 ATTACHED.
